# SDR DL76L080140

- Difficulty date: January 25, 2008
- Submitted: February 4, 2008
- Operation: Air carrier
- Aircraft: N192DN
- Make and model: Boeing 767332
- Aircraft serial: 28449
- Aircraft time: 51,297 hours, 7,621 cycles
- System (JASC): 3444 · Ground Proximity System
- Part: Iru
- Part number: 341080163
- Part serial: 116901
- Condition: Malfunctioned
- Location: Rt
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FMS POSITION WAS 10 MILES OFF AND COURSE NOT CORRECT.  CENTER IRU DID NOT AGREE WITH LEFT AND RIGHT IRU`S.  SWAPPED RIGHT IRS WITH CENTER IRS, REALIGNED ALL IRU`S.  ALL INDICATIONS NORMAL NOW.  RIGHT IRU INOP PER MEL 34-21-01C.
